# SDR RAAAB195001

- Difficulty date: January 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 5940
- Part time: 53,454 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STRINGER 18 SILL ANGLE CHORD CRACKED AT BS 950.  REMOVED CRACKED ANGLE CHORD AT BS 940-950 WEB MATERIAL.  INSTALLED REPAIR PER SB 727-53-140 FIG 1 AND 2.  (Z)
